# SDR SWIA201232195

- Difficulty date: November 11, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 35,897 hours, 51,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RED FLOOR PATH NOT WORKING.  (FLT 5440)  REPLACED THE NR 1 RED FLOOR EMERGENCY LIGHT ASSY.
